# SDR FDEA201808212137

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 27,208 hours, 15,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5361221321200
- Part serial: 000
- Condition: Corroded
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TEE FITTIN FLOORBEAM WAS CORRODED AT FRAME 15, -Y1959.  CORROSION EXCEEDED SRM ALLOWABLE LIMITS, REMOVED AND REPLACED THE TEE FITTING IAW SRM 51-40-20, AND  DWG A53212550.
